# SDR QXEA200602862

- Difficulty date: October 30, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,807 hours, 13,011 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2390: LANDING GEAR DID NOT RETRACT AFTER TAKE-OFF. ALL 3 GEAR UNSAFE INDICATION ON WHILE GEAR HANDLE IN THE UP POSITION.   MAINTENANCE INTERROGATED PSEU AND FOUND NW CENT UNRREASONABLY FAR.  CHECKED NW CENT PROX SW GAP AND FOUND IT TO BE OUT OF LIMITS (.068 INCH) IAW AMM 32-61-06. ADJUSTED GAP IAW AMM TASK 32-61-06-830-801. PSEU NW CENT READS OK. GEAR SWING COMPLETE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
